# SDR YENA20091220176

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 5,691 hours, 3,292 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0910
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,691 hours, 3,292 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1244 CLT-BOS DURING CRUISE AT FL350 PILOT DECLARED EMERGENCY DUE TO EICAS MESSAGE "HYD 2 EDP FAIL" LOSE OF NR 2 HYDRAULIC SYSTEM.  RETURNED BACK TO CLT AND LANDED AIRCRAFT UNEVENTFULLY AND TAXIED TO THE GATE.  MX REMOVED AND REPLACED ENGINE DRIVEN HYD PUMP NR 2 IAW AMM 29-11-01, REPLACED HYD SYS 2 FILTERS IAW AMM 29-11-05, SERVICED HYD NR 2 SYSTEM IAW AMM 12-12-00, OPS AND LEAK CHECK GOOD.  PERFORMED RETURN TO SERVICE IAW AMM 27-00-00-070-801-A NO MESSAGE REMAINED.  AIRCRAFT RETURNED TO SERVICE.  CORRECTION, FLT 1244 CLT-BOS WAS NOT AN AIR TURNBACK TO CLT, AIRCRAFT CONTINUED TO BOS WHERE ALL CORRECTIVE ACTION WAS ACCOMPLISHED.
